# SDR AALA2009013000001

- Difficulty date: January 30, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 44,381 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: Y35A
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SAN - AIRCRAFT HAD A FLAP DISAGREE INDICATION.  EMERGENCY DECLARED, LANDED SAN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED M603 FLAP HANDLE ROTARY VARIABLE DIFFERENTIAL TRANSDUCERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
